MAUDE Adverse Event Report: ORTHOPEDIATRICS 9MM X 380MM ADOLESCENT NAIL, RIGHT

ORTHOPEDIATRICS 9MM X 380MM ADOLESCENT NAIL, RIGHT
Model Number 00-1504-0938
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The nail in the patient's femur has bent at the proximal third at the site of the osteotomy.

Brand Name
9MM X 380MM ADOLESCENT NAIL, RIGHT
Common Device Name
9MM X 380MM ADOLESCENT NAIL, RIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24504995
Report Number3006460162-2026-00012
Device Sequence Number10115639
Product Code HSB
UDI-Device Identifier00841132146835
UDI-Public00841132146835
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1504-0938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight104 KG